# SDR CHQA200800143

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Engine: Allsn AE3007A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2225ON030301
- Part serial: 00693
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 11,037 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6384, CVG TO TRI.  DURING CLIMB AT 3,000 FT, THE CREW NOTICED THAT THE CABIN ALTITUDE WAS CLIMBING RAPIDLY.  THE FLIGHT LEVELED OFF AT 8,000 FT AND PREPARED TO RETURN TO CVG.  THE FLIGHT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE AUTO PRESSURIZATION MODE AND RELEASED THE ACFT.  THE DEFERRAL WAS CLEARED ON 07/14/2008 WHEN THE DIGITAL PRESSURE CONTROLLER WAS REPLACED.  (S)
